EconPapers    
Economics at your fingertips  
 

On neutrality with multiple private and public goods

Marta Faias, Emma Moreno-García and Myrna Wooders

Mathematical Social Sciences, 2015, vol. 76, issue C, 103-106

Abstract: We obtain an analogue of the neutrality result of Warr (1983) and Bergstrom et al. (1986) for economies with both multiple private and public goods.

Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489615000414
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:76:y:2015:i:c:p:103-106

DOI: 10.1016/j.mathsocsci.2015.04.005

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-24
Handle: RePEc:eee:matsoc:v:76:y:2015:i:c:p:103-106